Journal of Applied Analysis
Vol. 3, No. 1, pp. 93-102 (2003)
On the continuity of random operators
M.V. Velasco and A.R. VillenaDepartamento de Analisis Matematico
Universidad de Granada
18071 Granada, Spain
Abstract: In this work we study when an arbitrary linear random operator between Banach spaces must behave as a continuous operator on some measurable set with positive measure. We deal with the continuity in probability as well as the continuity in $r$-mean.
Keywords: Probably continuous random operator, continuity in probability, continuity in $r$-mean
Classification (MSC2000): 47B80, 60H25
Full text of the article:
Electronic version published on: 12 Jun 2003. This page was last modified: 12 Jun 2003.